# SDR SWAA2022022226765

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 38,979 hours, 23,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT. FORWARD LOWER CORNER SCUFF PLATE CRACKED. / FWD CARGO DOOR CUT OUT FWD LWR CORNER SCUFF PLATE CRACKED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 9C. REMOVED AND REPLACED CRACKED FWD LWR CORNER FWD CARGO DOOR SCUFF PLATE IAW AMMS 53-11-02-020-801 AND 53-11-02-420-801 3D AND (5)-(6)
